MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a device component was left inside the patient.The balloon protector was not removed prior to introducing a 2.5mm x 80mm x 150cm coyote balloon catheter into the patient.The balloon protector sleeve came off and went down the patient's artery and was not able to be removed.The procedure was immediately stopped.No patient complications were reported and the patient was doing okay.
 
Event or Problem Description
It was reported that a device component was left inside the patient.The balloon protector was not removed prior to introducing a 2.5mm x 80mm x 150cm coyote balloon catheter into the patient.The balloon protector sleeve came off and went down the patient's artery and was not able to be removed.The procedure was immediately stopped.No patient complications were reported and the patient was doing okay.It was further reported that patient complications occurred.Protective outer sheath from 2.5x80x150 coyote balloon was retained in patients body, and the procedure performed was: exploration distal left anterior tibialis artery with removal of foreign body and vein patch angioplasty.Preoperative diagnosis was non- healing ulcer on left foot, and the procedure performed was: percutaneous ultrasound guided dynamic aortogram with bilateral lower extremity runoff with interpretation left popliteal and anterior tibialis artery directional atherectomy with left popliteal artery drug coated balloon angioplasty and left at angioplasty.Patient was discharged home on 12dec2019.No prognosis notes found yet.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9532593
Report Number2134265-2019-16242
Device Sequence Number18929527
Product Code DQY
UDI-Device Identifier08714729797180
UDI-Public08714729797180
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0021410727
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR